BibTeX record journals/cc/GutoskiW13

download as .bib file

@article{DBLP:journals/cc/GutoskiW13,
  author    = {Gus Gutoski and
               Xiaodi Wu},
  title     = {Parallel Approximation of Min-Max Problems},
  journal   = {Computational Complexity},
  volume    = {22},
  number    = {2},
  pages     = {385--428},
  year      = {2013},
  url       = {https://doi.org/10.1007/s00037-013-0065-9},
  doi       = {10.1007/s00037-013-0065-9},
  timestamp = {Sun, 28 May 2017 13:19:16 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/cc/GutoskiW13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier